Title

Ext1-quivers for the Witt algebra W (1, 1)

Document Type

Article

Publication Date

9-1-2009

Abstract

Let g be the finite-dimensional Witt algebra W (1, 1) over an algebraically closed field of characteristic p > 3. It is well known that all simple W (1, 1)-modules are finite-dimensional. Each simple module admits a character χ ∈ g . Given χ ∈ g one can form the (finite-dimensional) reduced enveloping algebra u (g, χ). The simple modules for u (g, χ) are precisely those simple W (1, 1)-modules admitting the character χ. In this paper the authors compute Ext between pairs of simple modules for u (g, χ). © 2009 Elsevier Inc. All rights reserved. * * 1

Publication Name

Journal of Algebra

Volume Number

322

First Page

1548

Last Page

1564

Issue Number

5

DOI

10.1016/j.jalgebra.2009.05.043

This document is currently not available here.

Share

COinS